Appearance of lupus erythematosus in a patient with lichen planus treated by isoniazide

M. Grunwald, M. David, E. J. Feuerman

Research output: Contribution to journalArticlepeer-review

Abstract

We hereby present a case report of a patient suffering from lichen planus and who, while under treatment with isoniazide, developed skin lesions and serologic abnormality which were typical of lupus erythematosus. Laboratory data and course of the disease indicate that drugs play a role in the pathogenesis of the disease. The nature of relationship between lichen planus and lupus erythematosus is discussed.

Original languageEnglish
Pages (from-to)172-177
Number of pages6
JournalDermatologica
Volume165
Issue number3
DOIs
StatePublished - 1982
Externally publishedYes

Fingerprint

Dive into the research topics of 'Appearance of lupus erythematosus in a patient with lichen planus treated by isoniazide'. Together they form a unique fingerprint.

Cite this